| Catalog Number |
1400500-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device na.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the proximal right coronary artery (prca) with heavy calcification, moderate tortuosity and 90% stenosis.The 5.0x8mm nc trek balloon dilatation catheter (bdc) was inflated once for 3 seconds when a rupture occurred at 10 atmospheres.Another non-abbott balloon was used to complete the procedure; however, there was also a rupture and the procedure was discontinued.There was resistance during advancement and removal due the lesion.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.